MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS
Model Number 24690
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.An 8.0mmx60mmx135cm (4f) sterling balloon catheter was advanced for dilation during inflation, the balloon ruptured.The procedure was completed with a different device.No patient complications were reported.
 
Event or Problem Description
It was reported that balloon rupture occurred.An 8.0mmx60mmx135cm (4f) sterling balloon catheter was advanced for dilation during inflation, the balloon ruptured.The procedure was completed with a different device.No patient complications were reported.It was further reported that the target lesion was severely calcified and was located in the mid superficial femoral artery.The balloon ruptured during dilation at nominal pressure.
 
Additional Manufacturer Narrative
B5.Describe event or problem: added information, based on additional information.

Brand Name
STERLING
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21388666
Report Number2124215-2025-08468
Device Sequence Number8292405
Product Code DQY
UDI-Device Identifier08714729757559
UDI-Public08714729757559
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141150
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/17/2025
Device Model Number24690
Device Catalogue Number24690
Device Lot Number0030566531
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2025
Supplement Date Received by Manufacturer02/18/2025
Initial Report FDA Received Date02/14/2025
Supplement Report FDA Received Date03/03/2025
Date Device Manufactured11/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown